RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 3, Pages 381–423 (Mi tvp638)  

On local structure of continuous Markov processes

A. V. Skorokhod

Kiev

Abstract: Let $x_t$ be a continuous Markov process on a locally compact space $X$. In the article the following result is proved. There exists an additive positive functional $\varphi_t$ such that the process $y_t=x_{\tau_t}$ where $\tau_t$ is determined by the equality $\varphi_{\tau_t}=\tau$ posesses such a property: if $F(\xi_1,…,\xi_k)$ is a continuous bounded function which has derivatives of the first and the second orders and $\varphi_1,…,\varphi_k$ belong to the domain of the infinitesimal generator of the process $y_t$ then
\begin{gather*} \mathbf M_yF(\varphi_1(y_t),…,\varphi_k(y_t))-F(\varphi_1(y),…,\varphi_k(y))=\int_0^t\mathbf M\psi(y_s) ds,
\psi(y)=\sum a_i(y)\frac{\partial F}{\partial\xi_i}(\varphi_1(y),…,\varphi_k(y))+\frac12\sum b_{ij}(y)\frac{\partial^2F}{\partial\xi_i\partial\xi_j}(\varphi_1(y),…,\varphi_k(y)), \end{gather*}
where the coefficients $a_i(y)$, $b_{ij}(y)$ depend on the functions $\varphi_1,…,\varphi_k$.

Full text: PDF file (2200 kB)

English version:
Theory of Probability and its Applications, 1966, 11:3, 336–372

Bibliographic databases:

Received: 09.01.1966

Citation: A. V. Skorokhod, “On local structure of continuous Markov processes”, Teor. Veroyatnost. i Primenen., 11:3 (1966), 381–423; Theory Probab. Appl., 11:3 (1966), 336–372

Citation in format AMSBIB
\Bibitem{Sko66}
\by A.~V.~Skorokhod
\paper On local structure of continuous Markov processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 3
\pages 381--423
\mathnet{http://mi.mathnet.ru/tvp638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203815}
\zmath{https://zbmath.org/?q=an:0203.18004}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 3
\pages 336--372
\crossref{https://doi.org/10.1137/1111036}


Linking options:
  • http://mi.mathnet.ru/eng/tvp638
  • http://mi.mathnet.ru/eng/tvp/v11/i3/p381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:165
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019